Hello... thank you for getting back with the images.
From your symptom analysis and correlating it with the images I feel that the possibility is eczema.
Eczema is a skin condition that makes your skin itchy and flaky. We do not know what causes it. Eczema often happens in people who have allergies. It can also run in families. Another term for eczema is atopic dermatitis.
The symptoms of eczema can include - Intense itching, regards, small bumps, skin that flakes off or forms scales.
Use unscented thick moisturizing creams and ointments to keep the skin from getting too dry. Also, try to avoid things like - Being too hot or sweating too much, being in very dry air, stress or worry, sudden temperature changes, harsh soaps or cleaning products, perfumes, wool or synthetic fabrics (like polyester).
Treatment modalities include moisturizing lotions, steroid creams, immunomodulatory drugs, antihistamines and phototherapy.
I suggest -
1. Tablet Hydroxizine 25mg at 12am/6am/12pm/6pm (Non OTC)
2. Syrup Benadryl (12.5mg/5ml) 10ml at 3am/9am/3pm/9pm (OTC)
3. Topical emollients and lotions will help.
4. Do not apply Calamine lotion as sometimes it may aggravate the situation please.
5. If this not showing effect in 48 hours you can apply 1% Hydrocortisone cream twice a day for 7 days and the once daily in the morning for another 7 days and then stop it please.
But I suggest you discuss the above mentioned treatment options with your primary care physician or dermatologist please.
I am here to help you and further clarify if you want.
I sincerely hope that I have helped you, and that I have earned my 5 star rating today! Please remember to rate my service by selecting the 5 stars at the top of the screen (this is the only way we professionals get credited for our time and professional effort). We can continue here until you are satisfied, simply use the reply box and let me know.
A bonus is highly appreciated....Thank you!".
If you are happy with my interaction and guidance, next time if you have any health concern, you can approach me directly at the following link please -
Kind regards - Dr. Sumanth Amperayani